# SDR SWAA2013073018680

- Difficulty date: July 10, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 33,548 hours, 22,111 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: BAC1506
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT SHEAR TIE CRACKED AT BS 1144, BETWEEN LONGERON 1R & 2R.  R&R SHEAR TIE IAW SRM.
